RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 204, Number 4  


Vectors of a given Diophantine type. II
R. K. Akhunzhanov
3
Stability in terms of two measures for a class of semilinear impulsive parabolic equations
A. I. Dvirnyj, V. I. Slyn'ko
25
Distance graphs having large chromatic numbers and containing no cliques or cycles of a given size
E. E. Demekhin, A. M. Raigorodskii, O. I. Rubanov
49
On Euler's problem
Yu. V. Egorov
79
Lower bounds for sums of eigenvalues of elliptic operators and systems
A. A. Ilyin
103
Topology of actions and homogeneous spaces
K. L. Kozlov
127
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019